# SDR HNAA2013072400424

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 59,925 hours, 66,694 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILS WHEN ADJUSTING TILT.  R & R RADAR R/T IAW MM 34-41-04.  OPS CHECKED GOOD. OK FOR SERVICE.
